# SDR SWAA2021090714154

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EXIT SIGN HAS A BULB OUT / [01] RELAMPED AND PERFORMED GOOD TEST OF FWD GALLEY EXIT SIGN PER AMM 33-25-00-960-801.; [02] CORRECTION FOR REF. S/B 33-51-01-960-801; [03] REF. CORRECTION; [04] VERIFIED CORRECTIVE ACTION 1 AND 2 PER AMM 33-51-01-960-801
